# SDR C1HA200394043

- Difficulty date: November 14, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAV HAT CHANNEL AT BS 1140 RBL 45.5 HAS CORROSION.
